# SDR 2007UALA03735

- Difficulty date: September 15, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 56,677 hours, 21,195 cycles
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN WHILE AT GATE.   10-9-07   ACCOMPLISHED FADEC BITE TEST - LAST FIVE LEGS SHOW NO FAULTS.  REPLACED OIL PRESS SWITCH.  APU RUNS NORMAL WITH FULL ELECTRICAL AND AIR LOADS.
